# SDR USAASA00042

- Difficulty date: October 27, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX-CLT - FLT 34 - AN ELECTRICAL ODOR WAS NOTICED DURING FLIGHT.  THE ODOR DISSIPATED AFTER SEVERAL MINUTES.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE E/E COMPARTMENT, OXYGEN COMPARTMENT, AIR CONDITIONING PACKS INLET AND EXHAUST AREA, APU INLET AND EXHAUST AREAS, GALLEY AND CHILLERS, LAVATORIES, AND CIRCUIT BREAKER PANELS.  NO DEFECTS NOTED.  SYSTEM OK FOR SERVICE.  (M)
